| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to duplicate or verify the reported issue.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The cause of the reported issue could not be conclusively determined.
Event or Problem Description
The customer contacted stryker to report that their device was unable to read an ecg signal.Without this functionality the need for defibrillation therapy could not be determined.This issue is patient related; however, there was no adverse patient outcome reported.
Additional Manufacturer Narrative
Stryker was made aware by the customer that their device remains in quarantine.
Event or Problem Description